# SDR 03FDEA01629

- Difficulty date: September 24, 2003
- Submitted: October 9, 2003
- Operation: Air carrier
- Aircraft: N468FE
- Make and model: Boeing 727-200
- Aircraft serial: 21452
- Aircraft time: 47,331 hours, 33,028 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518347
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BS 1130 FLOORBEAM LOWER SECTION LBL 2 - LBL 40 WL 200.  REPAIRED FLOORBEAM BS 1130 LOWER CHORD, LBL 65 TO RBL 65 PER FED EX EA 7-5310- 55008.
